# SDR HNAA2014071400202

- Difficulty date: July 13, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 64,076 hours, 71,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 1013075
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS 11TH FROM FRONT OF AIRCRAFT INOPERATIVE.   R & R EMERGENCY LIGHT MODULE IAW PPS 9.09 AND AMM 33-51-11.
